The minimal period problem for nonconvex even second order Hamiltonian systems

Guihua Fei, Tixiang Wang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we study the minimal period problem for even autonomous second order Hamiltonian systems defined on RNwithout any convexity assumption. By using the variational methods, we obtain estimates on the minimal period of the corresponding nonconstant periodic solution of the superquadratic and asymptotically linear Hamiltonian systems.

Original languageEnglish (US)
Pages (from-to)543-559
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume215
Issue number2
DOIs
StatePublished - Nov 15 1997

Fingerprint Dive into the research topics of 'The minimal period problem for nonconvex even second order Hamiltonian systems'. Together they form a unique fingerprint.

Cite this